Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Nonimmersions and Nonembeddings of Quaternionic Spherical Space Forms

Teiichi Kobayashi
Transactions of the American Mathematical Society
Vol. 279, No. 2 (Oct., 1983), pp. 723-728
DOI: 10.2307/1999563
Stable URL: http://www.jstor.org/stable/1999563
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Nonimmersions and Nonembeddings of Quaternionic Spherical Space Forms
Preview not available

Abstract

We determine the orders of the canonical elements in $KO$-rings of quaternionic spherical space forms $S^{4n+3}/Q_k$ and apply them to prove the nonexistence theorems of immersions and embeddings of $S^{4n+3}/Q_k$ in Euclidean spaces.

Page Thumbnails

  • Thumbnail: Page 
723
    723
  • Thumbnail: Page 
724
    724
  • Thumbnail: Page 
725
    725
  • Thumbnail: Page 
726
    726
  • Thumbnail: Page 
727
    727
  • Thumbnail: Page 
728
    728